American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H06) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] A. A. Illarionov. Cylindrical minima of integral lattices. St. Petersburg Math. J. 24 (2013) 301-312.
Abstract, references, and article information   
View Article: PDF

[2] V. G. Zhuravlev. Multidimensional Hecke theorem on the distribution of fractional parts. St. Petersburg Math. J. 24 (2013) 71-97.
Abstract, references, and article information   
View Article: PDF

[3] A. A. Illarionov. Average number of local minima for three-dimensional integral lattices. St. Petersburg Math. J. 23 (2012) 551-570. MR 2896168.
Abstract, references, and article information   
View Article: PDF

[4] P. de la Harpe, C. Pache and B. Venkov. Construction of spherical cubature formulas using lattices. St. Petersburg Math. J. 18 (2007) 119-139. MR 2225217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. M. Skriganov and A. V. Sobolev. Asymptotic bounds for spectral bands of periodic Schrödinger operators. St. Petersburg Math. J. 17 (2006) 207-216. MR 2140682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Martinet and B. Venkov. On integral lattices having an odd minimum. St. Petersburg Math. J. 16 (2005) 507-539. MR 2083567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1